Fran - Droopy eye Botox treatment side-effect

What exactly determines the Botox skin rejuvenation treatments to cause the "droopy eye" side-effect and which are the chances for it to occur during a Botox procedure?

Question from : Fran, article tags : botox microinjections Botox side-effects Botox skin rejuvenation

Answer for How often is the “droopy eye“ side effect encountered after a Botox treatment? from Renew Skin Team
Renew Team

A droopy eye, eyebrow and even mouth corners may rarely appear after a Botox treatment because of the fact that sometimes the untargeted muscles can be affected by the botulinum toxin type A, the ingredient form which Botox is made of. These are often encountered side effects in people who do not undergo the procedure at a specialized doctor, which is why we recommend you to book a consultation at Renew Skin & Health Clinic prior to the treatment.
However, these side effects do not last as much as the treatment persists on the targeted muscles, because the other areas receive only a part of the botulinum toxin type A , but still, the effects cannot be reversed immediately. You have to wait and then go back to your physician and only he/she can tell you if it can be corrected or if you have to wait for the effects to wear off. If you want to find out more and even follow a Botox procedure, here at the Renew Skin & Health Clinic in Northampton you can book a first free consultation and our specialists will be at your service.


Read more answers from : Renew Skin Team